×

zbMATH — the first resource for mathematics

The existence of a positive solution for a nonlinear fractional differential equation. (English) Zbl 0972.34004
Summary: The author proves existence and uniqueness theorems on a nonlinear fractional differential equation.

MSC:
34A25 Analytical theory of ordinary differential equations: series, transformations, transforms, operational calculus, etc.
26A33 Fractional derivatives and integrals
34A34 Nonlinear ordinary differential equations and systems, general theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Miller, K.S; Ross, B, An introduction to the fractional calculus and fractional differential equation, (1993), Wiley New York · Zbl 0789.26002
[2] Campos, L.M.C.M, On the solution of some simple fractional differential equations, Internat. J. math. sci., 13, 481-496, (1990) · Zbl 0711.34019
[3] Ling, Y; Ding, S, A class of analytic functions defined by fractional derivative, J. math. anal. appl., 186, 504-513, (1994) · Zbl 0813.30016
[4] Delbosco, D; Rodino, L, Existence and uniqueness for a nonlinear fractional differential equation, J. math. anal. appl., 204, 609-625, (1996) · Zbl 0881.34005
[5] Zhong, Chengkui; Fan, Xianlin; Chen, Wenyuan, Nonlinear functional analysis and its application, (1998), Lan Zhou Univ. Press
[6] Li, Fuyi; Fen, Jinfeng; Shen, Penlong, The fixed point theorem and application for some decreasing operator, J. math., 42, 193-196, (1996)
[7] Amann, H, Fixed point equations and nonlinear eigenvalue problems in order Banach space, SIAM rev., 18, 620-709, (1976) · Zbl 0345.47044
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.